My DM's doctor took her off Trazadone and Lyrica. I believe she is having withdrawals poor thing. Have any of you experienced this?

Asked by
Answers 1 to 5 of 5
cwheel, I am moving your post back toward the front of the forum. Hopefully a caregiver who have had this situation can give you suggestions.
Top Answer
Have you talked to your mom's doctor about the symptoms that she is having? It seems to me that would be the place to start.
I did ask him but he doesn't think that is the problem...I took her into a PA..she thought it was possible. So I am taking her off the meds slowly. She is still having problems though her sodium dropped really low and she had to have 2 liters of saline IV. They believe it was due to the vomiting and diarrhea. But she is not back to herself, this really took a toll on her. She is talking about dad a lot he has been gone for about 3 years. I am worried.
When we took my dad off of Trazadone, the doctor weaned him from 50mg to 25mg for 3 days, and then quit with no problems. It made a huge difference in his demeanor. For the better!
Thanks for your response...I am hoping she will continue to get better. Today was a good day. She has been on these drugs for so long we can't remember when she was first prescribed them. I am going at it slowly...she has been on 50mg this week next week I am cutting them in half again...then off...

Share your answer

Please enter your Answer

Ask a Question

Reach thousands of elder care experts and family caregivers
Get answers in 10 minutes or less
Receive personalized caregiving advice and support